# SDR 2021FA0000092

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: General aviation
- Aircraft: N419QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500461
- Aircraft time: 2,397 hours, 1,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 001207
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: IN ZONE 121 UPON FUNCTIONAL CHECK OF R/H RACK EMERGENCY LIGHTS BATTERY (EMBRAER PHENOM 300 SMR TASK 33-52-01-001), BATTERY FAILED AT 18:11 SECONDS AT 20VDC. PASSING TIME IS 22 MIN AT 20VDC.
CORRECTIVE ACTION: PERFORMED REPLACEMENT #2(RH RACK) EMERGENCY LIGHT BATTERY WITH A MODIFIED BATTERY IN ACCORDANCE WITH PHENOM 300 AMM CHAPTER 33-52-01. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS BATTERY IN ACCORDANCE WITH PHENOM 300 AMM CHAPTER 33-52-00. NO DEFECTS NOTED. 
THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR'S GMM REQUIREMENTS.
